On regular functions for certain Markov processes. (English) Zbl 0143.40502

Full Text: DOI


[1] David Blackwell, On transient Markov processes with a countable number of states and stationary transition probabilities, Ann. Math. Statist. 26 (1955), 654 – 658. · Zbl 0066.11303
[2] R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. 11 (1962), 961 – 968. · Zbl 0139.34701
[3] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[4] T. E. Harris and Herbert Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 860 – 864. · Zbl 0051.10503
[5] Gustave Choquet and Jacques Deny, Sur l’équation de convolution \?=\?\ast \?, C. R. Acad. Sci. Paris 250 (1960), 799 – 801 (French). · Zbl 0093.12802
[6] Jacques Neveu, Bases mathématiques du calcul des probabilités, Masson et Cie, Éditeurs, Paris, 1964 (French). · Zbl 0137.11203
[7] Frank Spitzer, Principles of random walk, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. · Zbl 0979.60002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.